# SDR 98ZZZX2759

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD AIRSTAIRS THIRD STEP FROM TOP CORRODED.  REPLACED STEP.
